skip to main content
Ngôn ngữ:
Giới hạn tìm kiếm: Giới hạn tìm kiếm: Dạng tài nguyên Hiển thị kết quả với: Hiển thị kết quả với: Chỉ mục

Kết quả 21 - 39 của 39  trong Tất cả tài nguyên

previous page 1 Kết quả 2
Lọc theo: Chủ đề: Mathematics xóa Cơ sở dữ liệu: MEDLINE/PubMed (NLM) xóa Chủ đề: Biology xóa Nhan đề tạp chí: Journal Of Mathematical Biology xóa
Result Number Material Type Add to My Shelf Action Record Details and Options
21
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Competition between phytoplankton and bacteria: exclusion and coexistence

Grognard, Frédéric ; Masci, Pierre ; Benoît, Eric ; Bernard, Olivier

Journal of Mathematical Biology, 2015, Vol.70(5), pp.959-1006 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-014-0783-x

Toàn văn sẵn có

Phiên bản sẵn có
22
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Predicting coexistence of plants subject to a tolerance-competition trade-off

Haegeman, Bart ; Sari, Tewfik ; Etienne, Rampal S

Journal of Mathematical Biology, June 2014, Vol.68(7), pp.1815-1847 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-013-0692-4

Toàn văn sẵn có

Phiên bản sẵn có
23
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Gene tree species tree reconciliation with gene conversion

Hasic, Damir ; Tannier, Eric

Journal of Mathematical Biology, 2019, Vol.78(6), p.1981–2014 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-019-01331-w

Toàn văn sẵn có

Phiên bản sẵn có
24
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Pareto genealogies arising from a Poisson branching evolution model with selection

Huillet, Thierry

Journal of Mathematical Biology, 28 January 2014, Vol.68(3), pp.727-761 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-013-0649-7

Toàn văn sẵn có

Phiên bản sẵn có
25
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

The Shapley Value of Phylogenetic Trees

Kashiwada, Akemi ; Su, Francis; Su, Francis (pacrepositoryorg)

arXiv.org, Aug 28, 2007 [Tạp chí có phản biện]

DOI: 10.1007/s00285-007-0126-2

Toàn văn sẵn có

Phiên bản sẵn có
26
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Finding a most parsimonious or likely tree in a network with respect to an alignment

Kelk, Steven ; Pardi, Fabio ; Scornavacca, Celine ; Van Iersel, Leo

Journal of Mathematical Biology, January 2019, Vol.78(1-2), pp.527-547 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-018-1282-2

Toàn văn sẵn có

Phiên bản sẵn có
27
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Distributions of positive signals in pyrosequencing

Kong, Yong

Journal of mathematical biology 69 (1), 39-54, 2014 [Tạp chí có phản biện]

Arxiv ID: 1411.2549

Toàn văn sẵn có

Phiên bản sẵn có
28
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Regulation of plant cell wall stiffness by mechanical stress: a mesoscale physical model

Oliveri, Hadrien ; Traas, Jan J ; Godin, Christophe ; Ali, Olivier

Journal of Mathematical Biology, 12 September 2018, pp.1-29 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-018-1286-y

Toàn văn sẵn có

Phiên bản sẵn có
29
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Dynamical Properties of Discrete Reaction Networks

Paulevé, Loïc ; Craciun, Gheorghe ; Koeppl, Heinz

Arxiv ID: 1302.3363

Toàn văn sẵn có

Phiên bản sẵn có
30
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Prevention of infectious diseases by public vaccination and individual protection

Peng, Xiao-Long ; Xu, Xin-Jian ; Small, Michael ; Fu, Xinchu ; Jin, Zhen

Journal of Mathematical Biology, 73(6), 1561-1594 (2016) [Tạp chí có phản biện]

Arxiv ID: 1604.03731

Toàn văn sẵn có

Phiên bản sẵn có
31
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Efficient sampling of RNA secondary structures from the Boltzmann ensemble of low-energy: The boustrophedon method

Ponty, Yann

Journal of Mathematical Biology, 2008, Vol.56(1-2), pp.107--127 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-007-0137-z

Toàn văn sẵn có

Phiên bản sẵn có
32
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Closed form modeling of evolutionary rates by exponential Brownian functionals

Privault, Nicolas ; Guindon, Stéphane

Journal of Mathematical Biology, December 2015, Vol.71(6), pp.1387-1409 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-015-0863-6

Toàn văn sẵn có

Phiên bản sẵn có
33
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Inferring gene duplications, transfers and losses can be done in a discrete framework

Ranwez, Vincent ; Scornavacca, Celine ; Doyon, Jean-Philippe ; Berry, Vincent

Journal of Mathematical Biology, 2016, Vol.72(7), pp.1811-1844 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-015-0930-z

Toàn văn sẵn có

Phiên bản sẵn có
34
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Stable periodicity and negative circuits in differential systems

Richard, Adrien ; Comet, Jean-Paul

Journal of Mathematical Biology, 2011, Vol.63(3), pp.593-600 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-010-0388-y

Toàn văn sẵn có

Phiên bản sẵn có
35
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Modeling of the contrast-enhanced perfusion test in liver based on the multi-compartment flow in porous media

Rohan, Eduard ; Lukeš, Vladimír ; Jonášová, Alena

Journal of Mathematical Biology, 77(2): 421-454 (2018) [Tạp chí có phản biện]

Arxiv ID: 1605.09162

Toàn văn sẵn có

Phiên bản sẵn có
36
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

On the impact of the distance between two genes on their interaction curve

Taati, Siamak ; Formenti, Enrico ; Comet, Jean-Paul ; Bernot, Gilles

Journal of Mathematical Biology, 2012, Vol.64(1), pp.131-147 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-010-0373-5

Toàn văn sẵn có

Phiên bản sẵn có
37
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Mathematical model of the primary CD8 T cell immune response: stability analysis of a nonlinear age-structured system

Terry, Emmanuelle ; Marvel, Jacqueline ; Arpin, Christophe ; Gandrillon, Olivier ; Crauste, Fabien

Journal of Mathematical Biology, 01 August 2012, Vol.65, pp.263-291 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-011-0459-8

Toàn văn sẵn có

Phiên bản sẵn có
38
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Optimal control of bacterial growth for the maximization of metabolite production

Yegorov, Ivan ; Mairet, Francis ; De Jong, Hidde ; Gouzé, Jean-Luc

Journal of Mathematical Biology, 2019, Vol.78(4), p.985–1032 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-018-1299-6

Toàn văn sẵn có

Phiên bản sẵn có
39
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Periodic power spectrum with applications in detection of latent periodicities in DNA sequences

Yin, Changchuan ; Wang, Jiasong

Arxiv ID: 1504.02367

Toàn văn sẵn có

Phiên bản sẵn có

Kết quả 21 - 39 của 39  trong Tất cả tài nguyên

previous page 1 Kết quả 2

Chủ đề của tôi

  1. Thiết lập

Refine Search Results

Mở rộng kết quả tìm kiếm

  1.   

Lọc kết quả

Năm xuất bản 

Từ đến
  1. Trước2008  (2)
  2. 2008đến2009  (3)
  3. 2010đến2011  (2)
  4. 2012đến2014  (14)
  5. Sau 2014  (18)
  6. Lựa chọn khác open sub menu

Nhan đề tạp chí 

  1. arXiv.org  (9)
  2. ISSN:0303-6812  (2)
  3. Lựa chọn khác open sub menu

Đang tìm Cơ sở dữ liệu bên ngoài...